MAUDE Adverse Event Report: ST PAUL CADD ADMINISTRATION SETS WITH AIR-ELIMINATING FILT; SET, ADMINISTRATION, INTRAVASCULAR

ST PAUL CADD ADMINISTRATION SETS WITH AIR-ELIMINATING FILT; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-7083-24
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/02/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the disposable caused the pump to under deliver medication.No patient injury was reported.
 
Additional Manufacturer Narrative
Other, other text: h6: event problem and evaluation codes: updated.H10: device evaluation was completed.No product was returned for investigation.The cause of the reported problem could not be determined.A dhr (device history review) was performed and no problems or issues were identified during this dhr review.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 if additional reportable information becomes available., corrected data: d4: correction: model number: should be blank.

Brand Name
CADD ADMINISTRATION SETS WITH AIR-ELIMINATING FILT
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15070993
Report Number3012307300-2022-13829
Device Sequence Number5515504
Product Code FPA
UDI-Device Identifier10610586021527
UDI-Public10610586021527
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K991301
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/24/2024
Device Model Number21-7083-24
Device Catalogue Number21-7083-24
Device Lot Number3876362
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2022
Supplement Date Received by Manufacturer09/12/2022
Initial Report FDA Received Date07/20/2022
Supplement Report FDA Received Date10/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/15/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown